# SDR AALA202303010895

- Difficulty date: January 17, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,905 hours, 33,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: D57571264201
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING OUTBOARD TRAILING EDGE FLAP LOWER SURFACE EXTERNAL DOUBLER AT FLAP TRACK #4, AT WS 8268 AND RIB 15. MAINTENANCE REPLACED DOUBLER PER SRM 57-53-21-300-003.
